Applied Mathematics

Volume 4, Issue 11 (November 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

On a Generalized Integral Operator

HTML  Download Download as PDF (Size: 198KB)  PP. 1590-1594  
DOI: 10.4236/am.2013.411214    3,548 Downloads   5,152 Views  Citations

ABSTRACT

We have considered several integral operators from literature and we have made a generalization of them. It can be easily seen that their properties are also preserved. Therefore, we use known results concerning the starlike functions (see [1,2]) and we unify some known integral operators (see [3]) into one single integral operator, called I1(z), in Section 3 of this paper.

Share and Cite:

Dorca, I. , Breaz, D. and Acu, M. (2013) On a Generalized Integral Operator. Applied Mathematics, 4, 1590-1594. doi: 10.4236/am.2013.411214.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.